# SDR 9611829944

- Difficulty date: May 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1309T
- Make and model: Doug DC-9-31
- Aircraft serial: 47316
- System (JASC): 2120 · Air Distribution System
- Part: Air Distr
- Condition: Smoke
- Location: Cabin
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING INITIAL CLIMB-OUT, FLIGHT ATTENDANT REPORTED SMOKE SMELL IN AFT CABIN.  FLIGHT RETURNED TO MEM AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED COCKPIT, GALLEY, LAVATORIES, AFT ACCESSORY COMPARTMENT, E/E COMPARTMENT, FORWARD ACCESSORY COMPARTMENT, AND BAGGAGE BINS.  NO SMELL OF SMOKE OR EVIDENCE OF FIRE WAS DETECTED.  AIRCRAFT RETURNED TO SERVICE.
